| Model Number |
TFAT50 |
| Medical Device Problem Codes |
Malposition of Device (2616); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been one another complaint reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following implantation of an intraocular lens (iol) the lens was rotated off axis.The lens was exchanged with another lens in a secondary procedure.The clinical reason for explant was insufficient toric power.Additional information was requested.